Posted by: Anneke | 2011-05-24


Do you know when the new tablet will be availible that will replace Arycor,etc.? According to my Cardiologist it will not have the side-effects of Arycor. I am still young and is diagnosed with heart vailure a year ago. Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I am not aware when the replacement drug for Amiodarone will be available in South Africa. I suggest that you ask your pharmacist, as they are been kept up to date about all new products.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2015-10-31

The Cardiologist , who is not nessarily that communicative seems think that my husband should stay on arycor 2000 although he is quite stable on Warfrin. A GP feels that it is unneccessary to be o both. My husband only had one bout of fibrilation and was later put on warfrin but remained on arycor. Should he stop the arycor as it has side affects and the specialist only feels the thyroid test is necessary.

Reply to Anonymous
Posted by: Jenny | 2011-08-16

Are there any mineral or vitamin supplements which I should be taking with this medication - I''ve just started taking it. I currently take 50mg x 2 = Adco Atenolol, 20mg Crestor and 1 x Bayer Asprin. Condition is Mitral Valve Stenosis and bi annual cardiac reviews

Reply to Jenny

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.